Discussions that mention tylenol

General Health board


TYLENOL, because it is an over-the-counter (OTC) drug, is often mistaken as harmless. It's not. When taken as directed it is perfectly safe. Using a different route (like snorting) than was specifically designed for this or any medication is dangerous. Take as labeled. And more is NOT better. Take the dose recommended in the manner directed.

If your pain is that bad, and is chronic, you really ought to go to the doctor for treatment of your injury.
Snorting tylenol is not a good idea,just do a bit of research on the bad things that come along woth doing it.tylenol is not the harmless little med everyone has thought all of these years,even used or taken as directed,over a long period of time on a daily basis can and does cause problems with the liver and the kidneys.i would highly reccomend you stop the snorting asap or you will definitley pay for it later,trust me.you need a much better plan here to treat your pain and to also find out just what is causing it,that will dictate the best course of treatment.you are getting no added benefit by snorting the tylenol,only causing possible harm to some very delicate and easily damaged tissues within the nose and into the sinuses.

try using aleeve or naproxen sodium(the generic name of aleeve.i used this for many months while awaiting a fusion sugery on my c spine and it wzs honestly much better than the narcotic i had been Rxed as it treats the inflammation that is causing the pain in the first place,it is also much easier on the stomach than aspirin.you just have many other options here that would work much better than snorting up tylenol.i don't know why you started actually snorting this stuff in the first place but placing anything into the nose that is not supposed to be there will cause you some pretty bad problems down the road as this really harsh stuff will eat away the cartalidge and the tissues in your nasal passages.

just use common sense and follow up with your primary.if your pain is really getting that bad,call your primarys office and tell them and ask them if there is any way they could move up your appt.i have had to do this many times with myself and my son.we both suffer with some pretty nasty medical issues.but please don't keep doing what you are doing with the tylenol,its just not ment to go into your body that way.it also contains alot of filler crap as well that you don't need going up your nose either.i hope you can get some relief soon by "normal' means and they can treat the actual source of your pain for good.please let us know how things go and what you find out.good luck,FB